Certain sums of double hypergeometric series
Rendiconti del Seminario Matematico della Università di Padova, Volume 41 (1968), p. 227-234
@article{RSMUP_1968__41__227_0,
     author = {Singal, R. P.},
     title = {Certain sums of double hypergeometric series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {41},
     year = {1968},
     pages = {227-234},
     zbl = {0185.29802},
     mrnumber = {249676},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1968__41__227_0}
}
Singal, R. P. Certain sums of double hypergeometric series. Rendiconti del Seminario Matematico della Università di Padova, Volume 41 (1968) pp. 227-234. http://www.numdam.org/item/RSMUP_1968__41__227_0/

[1] Appel P. et Kampé De Fériét: Functions Hypergeometriecs et hyperspheriques, Gauthiar Villars, Paris (1926);

[2] Bailey, W.N.: On the sum of a terminating 3F 2 (1): Quart. J. Math. (Oxford) (2) 4 (1953), 237-40; | MR 57381 | Zbl 0051.30803

[3] Carlitz, L.: Another Saalschützian theorem for double series: J. Lond Math. Soc. Vol. 58 (1963), 415-418. | MR 160944 | Zbl 0129.28702

[4] Carlitz, L.: Another Saalschützian theorem for double series: Rend. Semi. Mat Univ. Padova, Vol. 34 (1965) 200-203; | Numdam | MR 166407 | Zbl 0133.03203

[5] Carlitz, L.: A summation theorem for double Hypergeometric Series Rend. Semi. Mat. Univ. Padova: (1967) 230-233. | Numdam | MR 213616 | Zbl 0145.29704

[6] Carlitz, L.: Summation of a double Hypergeometric Series. Matematiche (Catania) Vol. 22 (1967) 138-142; | MR 214816 | Zbl 0152.26201

[7] Jain, R.N.: Sum of a double Hypergeometric Series. Matematiche (Catania) Vol. 21 (1966) 300-301; | MR 201700 | Zbl 0144.06901

[8] Slater, L.J.: Generalized Hypergeometric functions (Camb. Press) 1967; | MR 201688 | Zbl 0135.28101

[9] Srivastava, G.P.: Summation of double series of Saalschützian type (to appear).